Phenylephrine Hydrochloride+Chlorphenamine Maleate+Paracetamol

Neozep Oral Drops 10mL

Price

₱98.16

Dosage Form

Oral Drops

Net Content

10mL

Contents/Formulation

Each mL contains: Phenylephrine HCl 1 mg, Chlorphenamine Maleate 0.8 mg

Indication

This medicine is used for the relief of clogged nose, postnasal drip, headache, body aches, and fever associated with the common cold, sinusitis, flu, and other minor respiratory tract infections. It also helps decongest sinus openings and passages.

Stocks Available:

245 left

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

No more waiting

We offer same day delivery


₱60

For orders above P1,500


₱159

For orders below P1,500


₱60

For orders above P1,500


₱159

For orders below P1,500